Period Continues For 10th Day After Stopping Deviry 10mg

2 Replies Updated



Conversation Starter

june Says:


Hi , am 42 years old and since last 3 months have irregular periods my doc gave Deviry form 6th to 25 th day. after stopping i feel i got my periods but very light and they are still there in the 10th day now. I called up the doc and she said to start Deviry sooner as i was supposed to start it from 15th -25th day of my next cycle. is it ok if i start it again ?. my ultrasounds and other tests are normal .she says it is hormonal imbalance. shall i let it work on its own or keep taking Deviry, i don't want to take too much of medication.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, June! How are you doing?

Hormonal changes are very common once a woman enters her 40's and most of us do experience some oddities, due to the fact that we may no longer ovulate each month. However, if all of your evaluations were normal, then there's really nothing to worry about.

Your doctor has given you this medication to try to help your body get back on track, because it replaces the progesterone that would normally be released upon ovulation. Thus, it would be best to follow your doctor's instructions.

The FDA lists the other typical side effects as possibly including nausea, headache and PMS-like symptoms.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     1     0  
2
anuja Says:

i am 48 yrs my doc adviced to take divery 10 mg twice i stopped on 25 oct today is 7 nov still i had no periods my problem is that i have to go out on 11 for 3 days can i use primolute n to delay my periods pl guide

REPLYSHAREREPORT
Was this helpful?     0     1  


Viewing page 1 of 1     Reply


More Discussions:

no period after stopping deviry from 9 days
I took deviry on 2nd sep till 7 days still no periods ## i took deviry 10mg till 5 days still no period thah can i do. i... 1 reply
no period after taking deviry 10mg thruce a day for 5 days
I had my last periods on 20th july 2016. After that i had taken divery 10mg and its beem more than 15 days I dint hav my...
No period after stopping Medroxyprogesterone 10mg 1 per day
I took plan B on Jan 25 2015. On Jan 26 2015 my period came on and then again on Feb 6 2015. On Feb 16 2015 I went to th... 2 replies
Periods delayed for 16 days even after stopping susten 200
My Dr. prescribed susten 200 2 per day (Morning & Evening) for 18days after the egg release. Its been 16 days that I... 1 reply
no period after taking deviry 10 mg for 5 days
Hi i am 23 years old unmarried, From last 4 months i am getting periods.so, i have consulted a lady doctor she has presc... 1 reply
Period is continueing for 10 days after taking Deviry 10 mg
Hello, as per doctor's prescription (after 2 months off period) , I have taken 10 mg Deviry for 10 days. after 48 ho... 3 replies
No period after 18 days of stopping susten sr 200
I am 35 years old female. I was advised to take susten sr 200 twice daily after 16th day of period. After I completed th...
After how many days will I get my periods back after stopping Regestrone
My periods are due on the 28th of December. Doctor has advised me to take Regestrone tablets twice a day since the 24th ... 25 replies
I Have Taken Regesterone For Delaying Periods Please Let Me Know After Stopping When Will Get
I have taken tab. Regesterone twice daily for 15 days to postpone my period. please let me know after stopping Regestero... 2 replies
Still no periods occured after competing Deviry 10mg course
From past two months irregular period occurring and as per my doctor suggestion i start to take deviry 10mg after doing ...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 7 November 2016.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA